Aa
Aa
A
A
A
Close
Avatar universal

Need help losing weight

Hello, I am 16 years old, and my weight is 130lb I want to lose weight, my goal is to be at 120lb... How can I do it? Please help me!
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Eat MORE times a day and more healthy foods.
Helpful - 0
351246 tn?1379682132
MEDICAL PROFESSIONAL
Hi!
If your weight is within the ideal limit for your age, frame andheight, then you should not attempt to lose weight.
What you need to do is eliminate the common causes of increase in weight such as overeating, lack of exercise, diabetes, and hypothyroidism. Anemia, low proteins, adrenal gland problems, kidney and liver problems and Cushing Syndrome has to be eliminated. Late night snacking and poor sleep patterns too cause weight gain. Certain medications like antidepressants cause weight gain. Polycystic ovary too causes weight gain, hence has to be ruled out by an ultrasound of abdomen.  
If the above causes are eliminated then you can join a weight trainer and a nutrition expert and follow their advice and lose weight under their guidance.
Take up yoga, deep breathing exercise, walking and remain strong and determined in your effort to do away with this habit. Music and aerobics are also good stress busters. Also the diet should contain more of green leafy vegetables, fruits and protein and less of spaghetti, potato etc.
Do discuss this with your doctor and get yourself examined. Take care!
Helpful - 0
Have an Answer?

You are reading content posted in the Teen Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
We answer your top questions about the flu vaccine.
Yummy eats that will keep your child healthy and happy
Healing home remedies for common ailments
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
Do you ever wonder exactly what happens to your body during your period? Ob/Gyn Elaine Brown, MD, explains the menstrual cycle in-depth.
Is the PS3 the new Prozac … or causing ADHD in your kid?